RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 470–480 (Mi zvmmf8289)  

Numerical solution of the problem of the rotation of a cylinder in a flow of a viscous incompressible fluid

V. A. Lyul'ka

Moscow

Full text: PDF file (1077 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 178–188

Bibliographic databases:

UDC: 518:517.9:532
MSC: 76D05
Received: 23.09.1975

Citation: V. A. Lyul'ka, “Numerical solution of the problem of the rotation of a cylinder in a flow of a viscous incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 470–480; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 178–188

Citation in format AMSBIB
\Bibitem{Lyu77}
\by V.~A.~Lyul'ka
\paper Numerical solution of the problem of the rotation of a cylinder in a flow of a viscous incompressible fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 470--480
\mathnet{http://mi.mathnet.ru/zvmmf8289}
\zmath{https://zbmath.org/?q=an:0362.76070}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 178--188
\crossref{https://doi.org/10.1016/0041-5553(77)90046-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8289
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020